Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On homogeneous spaces and reductive subalgebras of simple Lie algebras


Authors: A. Sagle and D. J. Winter
Journal: Trans. Amer. Math. Soc. 128 (1967), 142-147
MSC: Primary 22.80
DOI: https://doi.org/10.1090/S0002-9947-1967-0227325-2
MathSciNet review: 0227325
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel and G. D. Mostow, On semisimple automorphisms of Lie algebras, Ann. of Math. 61 (1955), 389-504. MR 0068531 (16:897d)
  • [2] E. B. Dynkin, Semisimple subalgebras of semisimple Lie algebras, Amer. Math. Soc. Transl. (2) 6 (1957), 111-244.
  • [3] N. Jacobson, Lie algebras, Wiley, New York, 1962. MR 0143793 (26:1345)
  • [4] B. Kostant, On differential geometry and homogeneous spaces. I, II, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 258-261; 354-357. MR 0088017 (19:454a)
  • [5] K. Nomizu, Invariant affine connections on homogeneous spaces, Amer. Math. J. 76 (1954), 33-65. MR 0059050 (15:468f)
  • [6] A. Sagle, On anti-commutative algebras and homogeneous spaces, J. Math. Mech. (to appear). MR 0223500 (36:6548)
  • [7] A. Borel and J. Tits, Groupes réductifs, pp. 659-755, Inst. Hautes Etudes Sci. Paris No. 27, 1965.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.80

Retrieve articles in all journals with MSC: 22.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0227325-2
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society